# SDR ABXA9800354

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141585
- Condition: Cracked
- Location: Bs 699/718/737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 5R CRACKED AT STATION 699, 718 AND 737.  REPAIRED LONGERON IAW DC9 SRM 53-02.
